# SDR RAAAOOB2056

- Difficulty date: November 22, 2000
- Submitted: December 2, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,655 hours, 42,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK @ B/S 583 LBL 24 DAMAGED.  REPLACED EXISTING MARK SECTION FROM B.S. 560-600. IAW B727 SRM 51-10-1 AND 51-30-2
